# SDR GTIA2024050338099

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 14,018 hours, 5,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LOW PRESS.-INSPECTED DOOR AND FOUND DOOR ASSIST PRESSURE LOW. SERVICED DOOR ASSIST IAW AMM 52-10-00
